# SDR SCNA95024

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Pack
- Part number: 1001143
- Condition: Failed
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - DURING LINE CHECK FOUND AFT AIRSTAIR EMERGENCY OVERHEAD LIGHT INOPERATIVE.  REMOVED AND REPLACED AFT AIRSTAIR EMERGENCY LIGHT POWER PACK, IAW MM 33-50-61 AND OPS CHECKED GOOD.  (W)
